Nausea; weight loss

New Topic Post Reply Printable Version
[ << Previous Thread | Next Thread >> ]

Regular Member

Date Joined Apr 2009
Total Posts : 174
   Posted 6/16/2010 4:50 PM (GMT -6)   
Went to the doctor in February and everything was going good so he decided to wait 6 months for the next checkup... So, of course, now I'm having a nauseous feeling after hard exercise and after eating a lot. I've also gone from 185 down to 160 since December (although I thats when i bought a house, and contribute some of that weight loss to our remodeling and my exercising).

I don't have any pain and my bm's are like they were before... So what's up with this nausea? Probably just need to set up another appointment, huh?

Regular Member

Date Joined Nov 2009
Total Posts : 380
   Posted 6/16/2010 6:54 PM (GMT -6)   
doe the GU have you on any meds? any changes to them? I would rule out the easy stuff first. That said, Call the Dr to let him know about the change in symptoms. this is important. If the Dr does not seem to care, get another DR. Your Dr should at least rule out things.

good luck and hang in there!!
47 yrs old male married 2 teenage boys. 
  • Dianosed with CD 13 yrs ago-probably had it for a lot longer 
  • tried Asacol, Pentasa, Cimzia, Remicade, Predisone
  • Had blockage in 2009-hospitalized for 6 days. 
  • Had surgery in Jan, 2010 to remove terminal illium-13 inches total of small and large. found 3 strictures.
  • had  nasty bleed out from surgery requiring another hospital stay 
  • Tried 6MP after surgery lost more weight. 
  • Had follow up colonoscopy- Crohn's is back already
  • Now restarting Remicade.

Are we having fun yet?

Regular Member

Date Joined Apr 2009
Total Posts : 174
   Posted 6/17/2010 9:34 AM (GMT -6)   
Pentasa and Imuran... Imuran being the newest and I started that in the fall. Finished up with the pred back in Feb...

Veteran Member

Date Joined Aug 2007
Total Posts : 1202
   Posted 6/17/2010 11:43 AM (GMT -6)   
I got horrible nausea on imuran, but that was a 2-3 weeks into it. Now my nausea, I believe, is completely unrelated to medications and just some random symptom that goes with my Crohn's. For me it happens when I'm hungry/empty stomach. It also happens other times when I can't point to a potential link for a cause.

My doctor gives me Phenergan and it works great. Some people seem to get sleepy on it, but I don't notice that I've taken one in any way. No loopiness, no sleepiness, just ending of the nausea.

Before the Rx, I used Pepto Bismol.
1 fistula, crohn's colitis, limited to large intestine
Compounded budesonide 3mg/daily, Cimzia, MTX . Dx Osteoporosis 10/08 started Forteo 1/27/09

Regular Member

Date Joined Apr 2009
Total Posts : 174
   Posted 6/17/2010 5:15 PM (GMT -6)   
Yeah I've got some phenegran left from previous rx's so I've used it a couple times... May give it a little longer then call the doc.
New Topic Post Reply Printable Version
Forum Information
Currently it is Tuesday, October 25, 2016 9:27 PM (GMT -6)
There are a total of 2,712,071 posts in 299,054 threads.
View Active Threads

Who's Online
This forum has 153633 registered members. Please welcome our newest member, Smitty4heisman.
380 Guest(s), 9 Registered Member(s) are currently online.  Details
Chask, Bloom93, schoolpsych, dacarte3, sam12, Lamilla, wearyRAsufferer, straydog, Zzarth

Follow on Facebook  Follow on Twitter  Follow on Pinterest

©1996-2016 LLC  All rights reserved.

Advertise | Privacy Policy & Disclaimer